Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Anesth Analg. 2004 Jul;99(1):227-9.

Respiratory distress after intrathecal baclofen withdrawal.

Author information

  • 1Massachusetts General Hospital Pain Center, Department of Anesthesia and Critical Care, Massachusetts General Hospital and Harvard Medical School, Boston, Massachusetts, USA. jsantiagopalma@hotmail.com

Abstract

We present the case of a 19-yr-old woman with a history of generalized dystonia who developed sudden onset of adductor spasms of the vocal cords and increased dystonia after the interruption or intrathecal baclofen therapy. Her symptoms resolved after intrathecal baclofen was restored. In patients with dystonia receiving intrathecal baclofen therapy, the onset of dyspnea associated with increased muscle tone should prompt the investigation of baclofen withdrawal.

PMID:
15281534
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk